# SDR QXEA2013011700180

- Difficulty date: January 17, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL 624ET HAS AREAS OF CORROSION ON MATING SURFACE.  REMOVED CORROSION IAW RD 8/4-57-442.  ORIGINAL THICKNESS .120 REMAINING THICKNESS .115, WITHIN LIMITS IAW RD 8/4-57-442.  HFEC INSPECTED AREA, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1.  ALODINED IAW RD 8/4-57-442.  INSTALLED OUTER RING SEALS IAW AMM 57-21-01-400-801.
